# SDR SWAA2024071106062

- Difficulty date: June 26, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G4 GALLEY LOWER EMERGENCY EXIT LIGHT HAS DAMAGED CONNECTORS.<[01] REPLACED CONNECTORS FOR G4 GALLEY LOWER EMERGENCY EXIT LIGHT AND PERFORMED GOOD OPERATIONAL CHECK IAW SWPM 20-30-12 AND AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION #1
